Equilibria of abstract economies with applications

Chien Hao Huang, Liang-Ju Chu

研究成果: 雜誌貢獻文章

2 引文 (Scopus)

摘要

In a recent paper, we established a common existence theorem of maximal elements for majorized Qα-condensing mappings in L.c.-spaces. As an application, we derive a new existence theorem of equilibria for noncompact abstract economies. Finally, the existence of solutions for a system of generalized quasi-variational inequalities in L.C.-spaces are also derived.

原文英語
頁(從 - 到)63-70
頁數8
期刊Journal of Nonlinear and Convex Analysis
14
發行號1
出版狀態已發佈 - 2013 一月 1

指紋

Abstract Economy
Existence Theorem
Generalized Quasi-variational Inequalities
Maximal Element
Existence of Solutions

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics

引用此文

Equilibria of abstract economies with applications. / Huang, Chien Hao; Chu, Liang-Ju.

於: Journal of Nonlinear and Convex Analysis, 卷 14, 編號 1, 01.01.2013, p. 63-70.

研究成果: 雜誌貢獻文章

@article{d59fffdaa39143abb4a882ea367ea623,
title = "Equilibria of abstract economies with applications",
abstract = "In a recent paper, we established a common existence theorem of maximal elements for majorized Qα-condensing mappings in L.c.-spaces. As an application, we derive a new existence theorem of equilibria for noncompact abstract economies. Finally, the existence of solutions for a system of generalized quasi-variational inequalities in L.C.-spaces are also derived.",
keywords = "Abstract economy, Equilibrium point, L.c.-space, Maximal element, Quasivariational inequalities",
author = "Huang, {Chien Hao} and Liang-Ju Chu",
year = "2013",
month = "1",
day = "1",
language = "English",
volume = "14",
pages = "63--70",
journal = "Journal of Nonlinear and Convex Analysis",
issn = "1345-4773",
publisher = "Yokohama Publishers",
number = "1",

}

TY - JOUR

T1 - Equilibria of abstract economies with applications

AU - Huang, Chien Hao

AU - Chu, Liang-Ju

PY - 2013/1/1

Y1 - 2013/1/1

N2 - In a recent paper, we established a common existence theorem of maximal elements for majorized Qα-condensing mappings in L.c.-spaces. As an application, we derive a new existence theorem of equilibria for noncompact abstract economies. Finally, the existence of solutions for a system of generalized quasi-variational inequalities in L.C.-spaces are also derived.

AB - In a recent paper, we established a common existence theorem of maximal elements for majorized Qα-condensing mappings in L.c.-spaces. As an application, we derive a new existence theorem of equilibria for noncompact abstract economies. Finally, the existence of solutions for a system of generalized quasi-variational inequalities in L.C.-spaces are also derived.

KW - Abstract economy

KW - Equilibrium point

KW - L.c.-space

KW - Maximal element

KW - Quasivariational inequalities

UR - http://www.scopus.com/inward/record.url?scp=84894094442&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84894094442&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84894094442

VL - 14

SP - 63

EP - 70

JO - Journal of Nonlinear and Convex Analysis

JF - Journal of Nonlinear and Convex Analysis

SN - 1345-4773

IS - 1

ER -